# SDR 200701101

- Difficulty date: January 5, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 4,112 hours, 1,727 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 6482 SRQ TO ATL, CREW HAD AN ABNORMAL LANDING ROLE OUT AND TAXI.  ON APPROACH A HYDRAULIC 2 LOW QTY MESSAGE APPEARED ON THE EICAS. ON SHORT FINAL IN THE LANDING FLARE, A HYDRAULIC 2 LOW PRESSURE MESSAGE APPEARED ON THE EICAS, NOSE WHEEL STEERING WAS LOST ON LANDING.  COULD NOT TAXI THE AIRCRAFT ANY FURTHER, OPERATIONS TOWED THE AIRPLANE TO THE GATE.  MAINTENANCE REMOVED AND REPLACED ENG 2 ED HYDRAULIC PUMP, HOSES AND FITTINGS.  WAITING ON REPLACEMENT PART INFORMATION.
